# SDR DALA2024021602295

- Difficulty date: February 15, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 95,353 hours, 25,121 cycles
- System (JASC): 2565 · Escape Slide
- Part: Rope
- Condition: Unsecure
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 L4 DOOR SLIDE PACK HAS ROPE HANGING OUT. CORRECTIVE ACTION: STOWED L4 SLIDE PACK MOORING LINE- B757 AMM 2566- SLIDE ARMS NML. (5024750)
